# SDR REXA201000312

- Difficulty date: December 21, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N8505Q
- Make and model: Cndair CL6002B19
- Aircraft serial: 7505
- Aircraft time: 22,212 hours, 19,315 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Collar
- Condition: Loose
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM RUNWAY NOSE GEAR WAS RETRACTED RECEIVED A NOSE GEAR DISAGREE AND NOSE OF A/C STARTED TO SHAKE VIOLENTLY, WRH WAS FOLLOWED AND WHEN LANDING GEAR EMERGENCY HANDLE WAS PULLED VIBRATION STOPPED A/C SPEED DID NOT EXCEED 170 KTS DURING PROCESS.  TIGHTENED NLG STEERING COLLAR IAW AMM 32-52-01.  PERFORMED GEAR SWING IAW AMM 32-33-00.  NO FAULTS FOUND AT THIS TIME.  OK FOR SERVICE.
